Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


See also: Review of Mathematics & climate. Bull. Amer. Math. Soc. (2014).
Full text of review: PDF
Book Information:

Author: John B. Drake
Title: Climate modeling for scientists and engineers
Additional book information: Mathematical Modeling and Computation, Vol. 19, Society for Industrial and Applied Mathematics (SIAM), Philadelphia, PA, 2014, viii+165 pp., ISBN 978-1-611973-53-2

References [Enhancements On Off] (What's this?)

  • [1] G. North (Reviewer), Mathematics & climate by Hans Kaper and Hans Engler, Bull. Amer. Math. Soc., 52 (2015), no. 3. DOI: http://dx.doi.org/10.1090/S0273-0979-2014-01484-3

Review Information:

Reviewer: Peter Kuchment
Affiliation: Mathematics Department Texas A & M University
Email: kuchment@math.tamu.edu
Journal: Bull. Amer. Math. Soc. 52 (2015), 519-520
DOI: http://dx.doi.org/10.1090/S0273-0979-2015-01489-8
Published electronically: February 19, 2015
Review copyright: © Copyright 2015 American Mathematical Society